Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 121, NWS Birmingham, AL

April 30, 2017Blount County, Etowah County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 30, 2017, 2:41 PM CDT for Blount County, Etowah County, Alabama. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2017, 2:41 PM CDT (19:41 UTC)
Expired
Apr 30, 2017, 3:45 PM CDT
In force
64 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Blount County, AL, Etowah County, AL

The radar

The Birmingham radar (KBMX), 99 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 10:36 AM CDTTornado WatchSPC8 hr
Apr 30, 1:36 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

153 
WUUS54 KBMX 301941
SVRBMX
ALC009-055-302045-
/O.NEW.KBMX.SV.W.0121.170430T1941Z-170430T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
241 PM CDT SUN APR 30 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Blount County in Alabama...
  Western Etowah County in northeastern Alabama...

* Until 345 PM CDT

* At 241 PM CDT, severe thunderstorms were located along a line
  extending from near Blountsville to Clay, moving northeast at 35
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Gadsden, Rainbow City, Boaz, Oneonta, Blountsville, Cleveland,
  Attalla, Sardis City, Locust Fork, Steele, Altoona, Snead, Susan
  Moore, Walnut Grove, Allgood, Fairview, Nectar, Rosa, McLarty and
  Aurora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for Alabama. A
tornado watch also remains in effect until 700 PM CDT for
northeastern, east central Alabama.

LAT...LON 3410 8630 3418 8619 3420 8608 3384 8605
      3386 8610 3390 8611 3390 8614 3398 8619
      3397 8625 3399 8628 3391 8635 3389 8634
      3383 8641 3380 8657 3377 8658 3377 8661
      3411 8665 3412 8660 3424 8652 3426 8645
TIME...MOT...LOC 1941Z 242DEG 30KT 3409 8663 3369 8659 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
3 follow-up statements
325 
WWUS54 KBMX 302005
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
305 PM CDT SUN APR 30 2017

ALC009-055-302045-
/O.CON.KBMX.SV.W.0121.000000T0000Z-170430T2045Z/
Blount AL-Etowah AL-
305 PM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN BLOUNT AND WESTERN ETOWAH COUNTIES...

At 305 PM CDT, severe thunderstorms were located along a line
extending from McLarty to near Altoona, moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Gadsden, Rainbow City, Boaz, Attalla, Sardis City, Steele, Altoona,
Snead, Susan Moore, Walnut Grove, McLarty, Aurora, Brooksville,
Southside, Highland Lake, Ridgeville, Howelton, Holly Springs,
Mountainboro and Gallant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for Alabama. A
tornado watch also remains in effect until 700 PM CDT for
northeastern, east central Alabama.

LAT...LON 3410 8630 3418 8619 3420 8608 3384 8605
      3386 8610 3390 8611 3390 8614 3398 8619
      3397 8625 3399 8628 3391 8635 3389 8634
      3383 8641 3382 8651 3401 8636 3409 8645
      3413 8653 3424 8652 3426 8645
TIME...MOT...LOC 2005Z 233DEG 36KT 3418 8643 3397 8631 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
423 
WWUS54 KBMX 302017
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
317 PM CDT SUN APR 30 2017

ALC009-302026-
/O.CAN.KBMX.SV.W.0121.000000T0000Z-170430T2045Z/
Blount AL-
317 PM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BLOUNT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM CDT for northeastern
Alabama.

LAT...LON 3399 8607 3399 8620 3397 8625 3399 8628
      3398 8629 3398 8631 3405 8628 3410 8630
      3418 8619 3419 8611 3420 8610 3420 8608
TIME...MOT...LOC 2016Z 242DEG 30KT 3422 8633 3401 8621 

$$

ALC055-302045-
/O.CON.KBMX.SV.W.0121.000000T0000Z-170430T2045Z/
Etowah AL-
317 PM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN ETOWAH COUNTY...

At 316 PM CDT, severe thunderstorms were located along a line
extending from near McLarty to near Steele, moving northeast at 35
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Gadsden, Attalla, Sardis City, Altoona, Walnut Grove, Aurora,
Ridgeville, Howelton, Mountainboro, Gallant, Rockledge and Ramsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for northeastern
Alabama.

LAT...LON 3399 8607 3399 8620 3397 8625 3399 8628
      3398 8629 3398 8631 3405 8628 3410 8630
      3418 8619 3419 8611 3420 8610 3420 8608
TIME...MOT...LOC 2016Z 242DEG 30KT 3422 8633 3401 8621 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
052 
WWUS54 KBMX 302038
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
338 PM CDT SUN APR 30 2017

ALC055-302048-
/O.EXP.KBMX.SV.W.0121.000000T0000Z-170430T2045Z/
Etowah AL-
338 PM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ETOWAH COUNTY
WILL EXPIRE AT 345 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.  However gusty winds are still possible with
these thunderstorms.

A tornado watch remains in effect until 700 PM CDT for northeastern
Alabama.

LAT...LON 3399 8607 3399 8620 3397 8625 3399 8628
      3398 8629 3398 8631 3405 8628 3410 8630
      3418 8619 3419 8611 3420 8610 3420 8608
TIME...MOT...LOC 2038Z 242DEG 30KT 3430 8615 3409 8603 

$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 1:02 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 30, 1:02 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
102 PM CDT Sun Apr 30 2017

.UPDATE...
For 18Z Aviation.

&&

.DISCUSSION...

Another windy day in store across Central AL. A strong low pressure
system over Kansas/Oklahoma is becoming occluded this morning and
has stretched a cold front down through Central Arkansas and
Louisiana. Rain and storms will push eastward with this front
through the day and approach Central Alabama by the afternoon hours.
There's still quite a bit of uncertainty with the timing, which will
impact the severity. This is the current thinking, but stay tuned
through the day for updates:

Timing:

Latest model runs haven't really helped narrow down the timing of
these storms too much. The HRRR and ARW are certainly the quickest
with the storms entering our western counties around or just after
1:00pm. Some of the other guidance varies from around 4:00pm to
6:00pm for our western counties. Guidance is also hinting at
possibly two waves, but again the timing is still very uncertain.
I'm leaning closer to the ARW solution at this time, which has the
initial line getting into our western counties roughly 1:00pm to
4:00pm and reaching the I-65 corridor around 3:00pm to 6:00pm before
slowing down or possibly stalling. The 2nd line will be getting into
the western counties by the 3:00pm to 6:00pm timeframe, push into
the I-65 corridor around 9:00pm to 12:00am, and will push the whole
system through Montgomery and the eastern counties after midnight
and through 4:00-6:00am Monday morning.

Impacts:

The main threat with these lines of storms will be damaging winds.
With the quicker trends in the timing for our western counties,
models hint at surface based instability reaching into the 1500-2500
J/kg range. 0-6km bulk shear is on the lower end with the best shear
off to our west, but is still around 35-45kts, which will promote
the organized updrafts with the storms along the QLCS. 0-3km SRH is
above 300 considering the backed surface winds and the strong 850mb
jet with winds >50kts. Therefore, would expect a line of strong
storms that are capable of producing damaging winds. Given the low
level wind profile, can't rule out brief spin-up tornadoes with any
bowing segments or breaks in the line. These threats are greatest in
the western counties as the line potentially could move through
during the peak heating of the day when there is the greatest
instability. As the line pushes east of the I-65 corridor during the
evening and overnight hours we have lost a lot of the surface based
instability, but values remain around 400 - 800 J/kg along the line
through 7am in our southeastern counties, which is sufficient for
sustaining strong to severe storms with a QLCS given the wind
profiles are still favorable.
Another concern with this system will be the heavy rainfall
across the western two-thirds of Central AL. PWATs are above the
maximum climatologically, and the first line of storms has the
potential to stall out during the evening hours. Current forecast
is for 1.5 - 2.5 inches for most areas, with some counties in the
west seeing close to 3 inches. Stream flows across Central AL are
at or well below average due to the recent drought, so widespread
flooding isn't expected. However, some localized small streams or
urban areas might see isolated flooding issues.

This system moves out of Central AL Monday morning and low level
ridging builds in across the area clearing out the skies for Monday
and Tuesday. On Wednesday, a positively tilted trough digs southward
into the Southeastern US and develops a surface low over the Gulf
States. Models are still in disagreement with the exact
track/development of this low, so nailing down any specific severe
threats at this point is difficult. Will continue to monitor trends
in the models concerning the severe potential, but at the least,
expect widespread rain Wednesday night into Thursday. Some light
showers may linger into Friday, but confidence is low at this time
considering the differences in the models. For next weekend, models
show ridging building in across much of the Central and Southern US.

25/Owen

&&

.AVIATION...
18Z TAF Discussion.

A line of strong to severe TSRA is moving eastward across the west
portions of Central Alabama. Line currently going thru TCL, but
extends somewhat SW from there. Timing line for TSRA as it moves
eastward for northern TAFs. Timing will be a little slower for
MGM/TOI since line does extend SW. Lots of lightning behind
initial line. Also, gradient winds gusty ahead of line outside of
convection. Front moves thru during the predawn hours west with
convection slowly coming to an end. May take till 15z in far
southeast, ie MGM/TOI.

08

&&

.FIRE WEATHER...

Strong gusty winds possible today ahead of an approaching cold
front. Rain chances remain low through this afternoon as the cold
front moves through. There are no major fire weather concerns aside
from the gusty winds. RHs will remain high.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     59  73  50  79  54 / 100  50  10  10  10
Anniston    60  73  51  79  55 / 100  60  10  10  10
Birmingham  58  74  54  81  59 / 100  30  10  10  10
Tuscaloosa  56  75  53  83  57 / 100  20  10  10  10
Calera      59  75  54  81  58 / 100  30  10  10  10
Auburn      64  74  55  80  59 / 100  80  10  10  10
Montgomery  62  77  54  84  58 / 100  50  10  10  10
Troy        64  77  54  83  57 / 100  80  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 10 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Apr 30, 10:06 AM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1006 AM CDT Sun Apr 30 2017

ALZ011>015-017>050-011815-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1006 AM CDT Sun Apr 30 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

There is a threat of severe thunderstorms across all of Central
Alabama today through tonight with storms arriving from the west and
spreading across the area into this evening. The threats include
damaging winds, brief tornadoes, and hail. Some heavy rain at times
is possible as well.

Outside of storms, strong gusty gradient winds will be possible
today into this evening. Sustained winds will be 15 to 25 mph with
gusts to 35 mph or higher. The highest winds will be observed in the
higher elevation areas. These gradient winds can be expected through
at least 10 PM this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Some strong to severe thunderstorms are possible across the far
eastern counties through possibly as late as 10 AM.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will likely be
needed at times today on into Monday morning.

08

In the hours before

Local storm report, Apr 30, 2:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
214 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND DMG     BANGOR                  33.97N 86.76W
04/30/2017                   BLOUNT             AL   EMERGENCY MNGR

            TREE BLOWN DOWN AT HIGHWAY 9 AND HIGHWAY 31.

&&

MAL
Local storm report, Apr 30, 2:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
216 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     4 S ARKADELPHIA         33.81N 86.92W
04/30/2017                   JEFFERSON          AL   PUBLIC

            TREES BLOWN DOWN IN CORNER NEAR COUNTY LINE
            ROAD.

&&

MAL
Local storm report, Apr 30, 2:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TSTM WND DMG     2 WNW WALKER COUNTY AIR 33.91N 87.34W
04/30/2017                   WALKER             AL   PUBLIC

            TREES DOWN ON RUSSELL DAIRY ROAD.

&&

MAL
Local storm report, Apr 30, 2:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     TSTM WND DMG     CURRY                   33.96N 87.21W
04/30/2017                   WALKER             AL   PUBLIC

            TREES DOWN NEAR CURRY.

&&

MAL
Local storm report, Apr 30, 2:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
229 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     TSTM WND DMG     HELICON                 34.13N 87.14W
04/30/2017                   WINSTON            AL   PUBLIC

            TREES BLOWN DOWN IN HELICON.

&&

MAL
Local storm report, Apr 30, 2:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
236 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     TSTM WND DMG     4 WSW GAINSVILLE LAKE C 33.05N 88.33W
04/30/2017                   PICKENS            AL   PUBLIC

            A CHURCH SUSTAINED DAMAGE AND PLENTY OF
            SMALL TREE DEBRIS LITTERING THE GROUND.

1158 AM     TSTM WND DMG     ALICEVILLE              33.13N 88.15W
04/30/2017                   PICKENS            AL   BROADCAST MEDIA

            BUILDING WITH ROOF DAMAGE IN DOWNTOWN
            ALICEVILLE. SOME METAL IS ON THE ROAD.

1203 PM     TSTM WND DMG     1 SW VERNON             33.74N 88.13W
04/30/2017                   LAMAR              AL   PUBLIC

            SEVERAL TREES BLOWN DOWN IN AND AROUND
            VERNON.

1205 PM     TSTM WND DMG     1 NE OWENS              33.32N 88.05W
04/30/2017                   PICKENS            AL   LAW ENFORCEMENT

            *** 1 INJ ***
            TREES FELL ACROSS HIGHWAY 17 AND LANDED ON A
            VEHICLE. OCCUPANT HAD MINOR INJURIES AND WAS
            SHAKEN UP.

1210 PM     TSTM WND DMG     1 E VERNON              33.76N 88.10W
04/30/2017                   LAMAR              AL   AMATEUR RADIO

            SEVERAL TREES DOWN ALONG YELLOW CREEK ROAD
            JUST EAST OF VERNON.

1215 PM     TSTM WND DMG     VERNON                  33.75N 88.11W
04/30/2017                   LAMAR              AL   AMATEUR RADIO

            TREE DOWN ON A HOUSE ON 1ST STREET IN
            VERNON.

1228 PM     TSTM WND DMG     2 SSW GUIN              33.93N 87.92W
04/30/2017                   MARION             AL   EMERGENCY MNGR

            A TREE BLOWN DOWN ON CR 88.

1240 PM     TSTM WND DMG     1 ENE BRILLIANT         34.02N 87.75W
04/30/2017                   MARION             AL   FIRE DEPT/RESCUE

            TREES WERE BLOWN DOWN ALONG BROOKSIDE ROAD
            IN BRILLIANT.

1241 PM     TSTM WND DMG     3 SSW GUIN              33.93N 87.92W
04/30/2017                   MARION             AL   EMERGENCY MNGR

            A TREE BLOWN DOWN ON CR 88.

1250 PM     TSTM WND DMG     1 ENE BERRY             33.67N 87.60W
04/30/2017                   FAYETTE            AL   TRAINED SPOTTER

            TREE DOWN NEAR BERRY HIGH SCHOOL.

0109 PM     TSTM WND DMG     TOWNLEY                 33.83N 87.43W
04/30/2017                   WALKER             AL   PUBLIC

            TREES DOWN AND BLOCKING THE MAIN
            INTERSECTION AT HIGHWAY 124 AND HIGHWAY 102.

0118 PM     TSTM WND DMG     2 NNE HOLLY GROVE       33.87N 87.40W
04/30/2017                   WALKER             AL   LAW ENFORCEMENT

            TREES BLOWN DOWN ON JOHNSEY BRIDGE ROAD.

0119 PM     TSTM WND DMG     2 SE LUPTON             33.91N 87.38W
04/30/2017                   WALKER             AL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN NEAR HIGHWAY 5
            AND EDGIL ROAD.

0119 PM     TSTM WND DMG     2 WNW WALKER COUNTY AIR 33.91N 87.34W
04/30/2017                   WALKER             AL   PUBLIC

            TREES DOWN ON RUSSELL DAIRY ROAD.

0120 PM     TSTM WND DMG     1 E HOLLY GROVE         33.84N 87.41W
04/30/2017                   WALKER             AL   LAW ENFORCEMENT

            TREES DOWN ON HOLLY GROVE ROAD.

0124 PM     TSTM WND DMG     BOLDO                   33.86N 87.18W
04/30/2017                   WALKER             AL   PUBLIC

            A FEW TREES AND POWER LINES DOWN NEAR BOLDO.

0129 PM     TSTM WND DMG     CURRY                   33.96N 87.21W
04/30/2017                   WALKER             AL   PUBLIC

            TREES DOWN NEAR CURRY.

0146 PM     TSTM WND DMG     2 SE OAK GROVE          33.45N 87.14W
04/30/2017                   JEFFERSON          AL   PUBLIC

            TREES DOWN ALONG LOCK 17 ROAD.

0146 PM     TSTM WND DMG     HELICON                 34.13N 87.14W
04/30/2017                   WINSTON            AL   PUBLIC

            TREES BLOWN DOWN IN HELICON.

0156 PM     TSTM WND DMG     4 S ARKADELPHIA         33.81N 86.92W
04/30/2017                   JEFFERSON          AL   PUBLIC

            TREES BLOWN DOWN IN CORNER NEAR COUNTY LINE
            ROAD.

0207 PM     TSTM WND DMG     BANGOR                  33.97N 86.76W
04/30/2017                   BLOUNT             AL   EMERGENCY MNGR

            TREE BLOWN DOWN AT HIGHWAY 9 AND HIGHWAY 31.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:11 AM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter64 min
Apr 30, 11:28 AM CDTTornado WarningBMXPickens, Sumter47 min
Apr 30, 11:46 AM CDTTornado WarningBMXLamar44 min
Apr 30, 11:53 AM CDTSevere Thunderstorm WarningBMXLamar, Marion52 min
Apr 30, 12:12 PM CDTSevere Thunderstorm WarningBMXFayette, Greene, Pickens, Tuscaloosa63 min
Apr 30, 12:18 PM CDTSpecial Weather StatementBMXGreene, Hale, Marengo57 min
Apr 30, 12:19 PM CDTTornado WarningBMXFayette, Lamar, Marion14 min
Apr 30, 12:37 PM CDTSevere Thunderstorm WarningBMXMarion23 min
Apr 30, 12:39 PM CDTTornado WarningBMXFayette22 min
Apr 30, 12:54 PM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston66 min
Apr 30, 1:12 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Tuscaloosa, Walker63 min
Apr 30, 1:14 PM CDTSpecial Weather StatementBMXBibb, Hale, Marengo, Perry46 min
Apr 30, 1:45 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson60 min
Apr 30, 2:01 PM CDTSpecial Weather StatementBMXShelby74 min
Apr 30, 2:30 PM CDTSevere Thunderstorm WarningBMXSt. Clair48 min
Apr 30, 3:12 PM CDTSpecial Weather StatementBMXDallas63 min
Apr 30, 3:35 PM CDTSpecial Weather StatementBMXEtowah40 min
Apr 30, 3:47 PM CDTSpecial Weather StatementBMXAutauga43 min
Apr 30, 4:16 PM CDTSpecial Weather StatementBMXCoosa29 min
Apr 30, 4:48 PM CDTSpecial Weather StatementBMXClay, Coosa, Elmore, Tallapoosa42 min
Apr 30, 5:19 PM CDTSpecial Weather StatementBMXClay, Randolph41 min
Apr 30, 5:59 PM CDTSpecial Weather StatementBMXCleburne31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.